Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 1


Fuzzy Soft α-Connectedness in Fuzzy Soft Topological Spaces

PP: 85-91
A. M. Abd El-latif,
In the present paper, we study and investigate the properties of fuzzy soft a-connected sets, fuzzy soft a-separated sets and fuzzy soft a-s-connected sets and establish several interesting properties supported by examples. Moreover, we show that, a fuzzy soft a-disconnectedness is not an hereditary property in general. Finally, we show that the fuzzy a-irresolute surjective soft image of fuzzy soft a-connected (resp. fuzzy soft a-s-connected) is also fuzzy soft a-connected (resp. fuzzy soft a-s-connected).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved